# SDR COMA0360002

- Difficulty date: January 3, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 17,138 hours, 15,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 363782
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5751 FORWARD SECTION OF EMERGENCY FLOOR LIGHTING IS INOP.REPLACED THE LIGHT STRIP
